# SDR MASA2019122112194

- Difficulty date: December 21, 2019
- Submitted: December 22, 2019
- Operation: Air carrier
- Aircraft: N930LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15030
- Aircraft time: 35,755 hours, 29,445 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Recirculation
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE SMELL IN FLIGHT DECK.  TS PER FIM DOWN TO RECALCULATION FAN 1 DEACT AND PLACED ON MEL
